Discussions By Condition: Medical Stories

Extreme Fatigue!! And a few other symptoms

Posted In: Medical Stories 1 Replies
  • Posted By: lisa036
  • August 22, 2008
  • 11:01 PM

Ok we lost our medical insurance in December when my husband lost his job . He has another job but gets paid about $30000 LESS than he used to!! The insurance is DOUBLE what it was before! It costs $500 a month. We can't afford it! But we really can't afford to be without it! I am diabetic have high blood pressure and high cholesterol! I was also diagnosed with NASH (a form of cirrhosis and I have never drank!!) last year and have tried to lose weight (which is the cause of this one being fat) It is not working but anyway I have started having symptoms of something I think might be cancer! I am hoping not I don't think I could survive it! My husband had throat cancer three years ago and he was so brave I don't know if I could go through that! Again I sidetracked! But here are my syptoms extreme fatigue I mean I walk up three steps and I have to stop and rest it hurts all through my shoulders and I feel as though I have run a marathon. I am not in the best shape but I have always been able to shop til I drop and clean my house! lol Now I do everything I can just to get out of bed! I had horrible nausea a few weeks ago no vomiting but it stayed with me for four days! I have NEVER had nausea that bad I WANTED to throw up! (sorry) I tried to sleep the whole time cause it hurt so much! I lost 10 pounds! Then there is bloating there around the nausea time it feels as though I drank a gallon of water all at once! No fever.....I had eaten the same thing as everyone else so it wasn't food poisoning. Then a couple of weeks later I had the vomiting fit....again I hadn't eaten differently from anyone else so no food poisoning....now I am having pains in my side...ok I have had pain in the same side for 12 years usually more severe when I am upset or stressed...the internist diagnosed that as irritation in my duodenum and gave me pills which helped but I haven't taken them in ten years! The pain has been tolerable I guess I got used to it! But now in the same spot in my side the pain has gotten worse! And now I am also having pain in my side where my liver is! Hoping this condition is not getting worse! I also have an abseessed tooth that came from a imbecile dentist who didn't know what he was doing! Could this be a cause of any of my medical conditions that it may be leaking into my system causing these symtoms?? I went online and put in the symptoms of bloating-extreme nausea-and fatigue and it can up with ovarian cancer! Okay I am scared! We can't afford a doctor to make a dianosis OR if it IS cancer we can't afford to treat it!!! Does anyone have any idea what this might sound like or know anywhere I might get medical treatment at low cost. We make too much money (can you believe it) to qualify for the state insurance program! People like us are just left out in the cold aren't we? Just thrown to the side! Thanks in advance to ANYONE that could help me!!! sunflower1994@hotmail.com

Reply Flag this Discussion

1 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?